Posted by: Nicky | 2009-02-19

back pain-Spine

Hi there,
I have been on acnetane for about 5months now. i have been having very bad back pain, which i thought (felt) in my lower back. the pain had increased. I am going to a Physio, (Twice) he is not sure what the couse is, but says that the pain is comming from the spine. i know acnetane has an affect on the joints and back. would it affect my spine or the fliud in the spine. he has not done an x-ray yet.the pain has not gotten better.
Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageChiroDoc

Your GP can best advise on the side effects of Acnetane. There are several, but I doubt whether it would have such a direct effect on your back. An x/ray examination of your spine is advisable and a possible consultation with a registered chiropractor for further advice and possible treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.